MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 363421
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: tubing was repeating air in line alerts even after flushing and changing pump.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was provided for evaluation.The sample was visually inspected and no defects were observed.In an attempt to replicate the reported defect of ai-in-line alarm on the pump, the sample was attached to the pump, primed, and then tested by running therapy while staggering the flow rate throughout the therapy.No alarms occurred during the testing of the returned sample.Additionally, leak test was performed on the sample and no leakage was detected.A measurement of the outer diameter of the pump segment tubing was taken and found to be 0.163 inches, which meets the specification of 0.1556-0.1633 inches.Based on the investigation findings, the sample met internal specifications; therefore, the reported defect was not confirmed.Multiple complaints were reported against various items for air in line.A corrective action and preventative action (capa) was initiated to correct this issue and provide corrective action.Since a lot number was not provided, it is not possible to determine if this device met the specifications applied at the time it was manufactured.If the device was manufactured after the actions implemented under the capa, then the device is within specification.However, if the device was manufactured before the implementation of the actions taken within the capa, there is a potential the device is not within specification.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24764875
Report Number2521402-2026-00363
Device Sequence Number15968505
Product Code FPA
UDI-Device Identifier04046964294617
UDI-Public(01)04046964294617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363421
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown